Research Repository

Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications

Tseng, Kuei-Lin and Hwang, Shiow Ru and Dragomir, Sever S (2008) Generalizations of Weighted Ostrowski Type Inequalities for Mappings of Bounded Variation and Their Applications. Computers and Mathematics with Applications, 55 (8). pp. 1785-1793. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we establish some generalizations of weighted Ostrowski type inequalities.

Item Type: Article
Uncontrolled Keywords: ResPubID15183. Ostrowski type inequalities; Bounded variation; Simpson’s inequality; Trapezoid inequality; Lipschitzian mapping
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 10 May 2012 04:53
Last Modified: 10 May 2012 04:53
URI: http://vuir.vu.edu.au/id/eprint/4008
ePrint Statistics: View download statistics for this item
Citations in Scopus: 24 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar